Ask an expert
Question

10 Dec 2009

Overdose on eltroxin
In a moment of weakness I overdosed on eltroxin. I took about 60 tablets. Can it be harmfull? What should I do?
Answer 493 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Sarah
Please go to an emergency unit immediately - if possible one should try and get rid of the pills before it is absorbed, but it may be too late for this now. An overdose of ELTROXIN can cause agitation, confusion, irritability, hyperactivity, sweating, headaches, fever, widened pupils, fits, palpitations and diarrhoea
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.